# SDR SWAA2015101945067

- Difficulty date: October 12, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 77,304 hours, 54,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101073
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY, WALL MOUNTED EMER EXIT SIGN LIGHT DAMAGED.  REPAIRED SIGN LIGHT IAW AM & WDM.
